# SDR DXTA2010072204169

- Difficulty date: July 21, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N961QS
- Make and model: Cessna 750
- Aircraft serial: 7500061
- Aircraft time: 10,724 hours, 6,667 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Barrel
- Part number: 67940701
- Part serial: 1311779
- Condition: Malfunctioned
- Location: Mlg
- Part time: 10,725 hours, 133 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 35,000` DISTINCT THUMP UNDER COCKPIT, & NLG RED UNLOCK LIGHT CAME ON. THERE HAD BEEN PREVIOUS NLG MX WORK DONE.  SLOWED TO 210 K & NOTICED SEVERAL SMALLER THUMPS, LIKE MLG WAS CYCLING TOWARD DOORS. AT 16,000' ONE MORE THUMP & UNLOCK LIGHT WENT OUT.   LOWERED MLG & IT EXTENDED NORMALLY.  REMOVED UPPER & LOWER BARREL ASSY & INSTALLED INSPECTED UPPER AND LOWER BARREL ASSY IAW CMM 32-20-00 PERFORMED LANDING GEAR OPS CHECK REF AMM 32-50-00 WITH NO DEFECTS NOTED AT THIS TIME.  PERFORMED NOSE WHEEL STEERING TRAVELING FUNCTIONAL CHECK WITH NO DEFECTS NOTED AT THIS TIME. REF TASK 32-50-00-720.
